American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Luis Núñez-Betancourt, Emily E. Witt and Wenliang Zhang. A survey on the Lyubeznik numbers. Contemporary Mathematics 657 (2016) 137-163.
Book volume table of contents   
View Article: PDF

[2] George M. Bergman. Thoughts on Eggert's Conjecture. Contemporary Mathematics 609 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[3] Guillaume Rond. Asymptotic behaviour of standard bases. Proc. Amer. Math. Soc. 138 (2010) 1979-1982. MR 2596032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nguyen Tu Cuong and Hoang Le Truong. Parametric decomposition of powers of parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 137 (2009) 19-26. MR 2439420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shiro Goto and Yasuhiro Shimoda. Parametric decomposition of powers of ideals versus regularity of sequences. Proc. Amer. Math. Soc. 132 (2004) 929-933. MR 2045406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yongwei Yao. Primary decomposition: Compatibility, independence and linear growth. Proc. Amer. Math. Soc. 130 (2002) 1629-1637. MR 1887009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shiro Goto, Shin-ichiro Iai and Mee-kyoung Kim. Good ideals in Gorenstein local rings obtained by idealization. Proc. Amer. Math. Soc. 130 (2002) 337-344. MR 1862110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edgar E. Enochs, J. R. García Rozas and Luis Oyonarte. Are covering (enveloping) morphisms minimal?. Proc. Amer. Math. Soc. 128 (2000) 2863-2868. MR 1664374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard G. Belshoff, Edgar E. Enochs and Juan Ramon García Rozas. Generalized Matlis duality. Proc. Amer. Math. Soc. 128 (2000) 1307-1312. MR 1641645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. J. Ratliff Jr. and D. E. Rush Jr.. A bracket power characterization of analytic spread one ideals. Trans. Amer. Math. Soc. 352 (2000) 1647-1674. MR 1641107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Moira A. McDermott. Regular closure. Proc. Amer. Math. Soc. 127 (1999) 1975-1979. MR 1487329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David A. Jorgensen. Existence of unliftable modules. Proc. Amer. Math. Soc. 127 (1999) 1575-1582. MR 1476141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Gilmer and William Heinzer. Every local ring is dominated by a one-dimensional local ring. Proc. Amer. Math. Soc. 125 (1997) 2513-2520. MR 1389520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Heinzer and Irena Swanson. Ideals contracted from 1-dimensional overrings with an application to the primary decomposition of ideals. Proc. Amer. Math. Soc. 125 (1997) 387-392. MR 1363423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chandni Shah. Affine and projective lines over one-dimensional semilocal domains. Proc. Amer. Math. Soc. 124 (1996) 697-705. MR 1301048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Heinzer, L. J. Ratliff and Kishor Shah. On the embedded primary components of ideals. IV . Trans. Amer. Math. Soc. 347 (1995) 701-708. MR 1249882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Melvin Hochster and Craig Huneke. Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$. Bull. Amer. Math. Soc. 24 (1991) 137-143. MR 1056558.
Abstract, references, and article information   
View Article: PDF

[19] Vesselin N. Gasharov and Irena V. Peeva. Boundedness versus periodicity over commutative local rings . Trans. Amer. Math. Soc. 320 (1990) 569-580. MR 967311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Brodmann. Asymptotic depth and connectedness in projective schemes . Proc. Amer. Math. Soc. 108 (1990) 573-581. MR 1031674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel Katz. A note on asymptotic prime sequences . Proc. Amer. Math. Soc. 87 (1983) 415-418. MR 684629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luchezar L. Avramov. Free Lie subalgebras of the cohomology of local rings . Trans. Amer. Math. Soc. 270 (1982) 589-608. MR 645332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wolmer V. Vasconcelos. Regular sequences and powers of ideals . Proc. Amer. Math. Soc. 77 (1979) 165-166. MR 542078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jürgen Herzog and Manfred Steurich. Two applications of change of rings theorems for Poincar\'e series . Proc. Amer. Math. Soc. 73 (1979) 163-168. MR 516457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gerson Levin. Poincar\'e series of modules over local rings . Proc. Amer. Math. Soc. 72 (1978) 6-10. MR 503520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wilberd van der Kallen, Hendrik Maazen and Jan Stienstra. A presentation for some $K_2 \left({n,R} \right)$. Bull. Amer. Math. Soc. 81 (1975) 934-936. MR 0376818.
Abstract, references, and article information   
View Article: PDF

[27] Wolmer V. Vasconcelos. The local rings of global dimension two . Proc. Amer. Math. Soc. 35 (1972) 381-386. MR 0308115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John David. A non-Noetherian factorial ring . Trans. Amer. Math. Soc. 169 (1972) 495-502. MR 0308114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Manfred Knebusch, Alex Rosenberg and Roger Ware. Signatures on semilocal rings. Bull. Amer. Math. Soc. 78 (1972) 62-64. MR 0285516.
Abstract, references, and article information   
View Article: PDF

[30] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia